# SDR AALA20011868

- Difficulty date: September 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WINDOW PANEL CRACKED AT TOP AFT CORNER FASTENER HOLE STATION 1022 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-25.  (M)
